MathSciNet Relay Station
MathSciNet bibliographic data
MR2794425 (2012c:46053) 46E15 (47H09 47H10)
Khamsi, M. A.; Kozlowski, W. M. On asymptotic pointwise nonexpansive mappings in modular function spaces. J. Math. Anal. Appl. 380 (2011), no. 2, 697–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement